# SDR IPXA1567350

- Difficulty date: June 8, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  LT APU DOOR FWD OTBD CORNER FWD FRAME FLANGE INNER SURFACE IS CHAFED.  REMOVED, FABRICATED AND INSTALLED NEW FWD FRAME FLANGE IAW SRM 52-40-02, SRM 52-40-02-1A, SRM 51-40-05-0G, SRM 51-20-01-0G, AMM 51-21-10-7 AND DWG 148N6663.
